# SDR FDEA201305171013

- Difficulty date: May 17, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A5711211720090
- Condition: Damaged
- Location: Zone 200
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE UPPER FRAME 44 BASE-TO-ARCHES JUNCTION FOUND HOLE NR 5 WITH   CRACK SIGNAL AND THE CRACK IS ELIMINATED WHEN THE HOLE DIMENSION IS 0.472".  (LT SIDE)  COMPLIED WITH EA6-5310-168229
